hi i have eczema on my scrotum and i would like to find out if it is safe to apply fucicort cream on it.The fucicort cream was givn by my doctor to apply on my hands and legs. but recently, i have eczema on my scrotum and i am wondering if it can b applied on my scrotum, may i know will there be side effects?
Fucicort contains Betamethasone cream, which is a high potency steroid. This is not recommended for application on areas which have a thin deraml component or are mucous membranes as it may lead to skin atrophy.
Therefore, it is best that you do not use this application without necessary examination and advise by a dermatologist/doctor.
I am sure there are other medication suitable for your condition. Hope this helped.
That may be partially true, and I am sure that you understand the reason I say this.
Drug therapies are based upon not only the individual, but also on the type of the lesion it is to be used upon. Being a high potency agent, it is usually avoided on areas such as the face where it may produce skin atrophy.
Thanks, can i ask also abit about my eczema treatment?
about 3-4 months ago, my doctor prescribed anti-biotics and steroids pills for my eczema. it was stated on the anti-biotic pacakage that i have to complete the course of medicine. A week of taking these medicine had made my eczema wounds heal. Anyway, i continued to take the anti-biotic pills as instructed, but i stopped my steroids intake. recently, my eczema is growing again. and i am wondering if it is safe for me to take the steroids that was left over from the last medication? the steroid is Prednisolone Tab 5MG, left with 6 pills from the actual 10 pills
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.